MathSciNet Relay Station
MathSciNet bibliographic data
MR32864 (11,357f) 31.0X
Calderón, A. P. On a theorem of Marcinkiewicz and Zygmund. Trans. Amer. Math. Soc. 68, (1950). 55–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement